Bernstein-Gelfand-Gelfand complexes and cohomology of nilpotent groups over p for representations with p-small weights
Cohomology of Siegel varieties, Astérisque no. 280  (2002), p. 97-135
@incollection{AST_2002__280__97_0,
     author = {Polo, Patrick and Tilouine, Jacques},
     title = {Bernstein-Gelfand-Gelfand complexes and cohomology of nilpotent groups over $\mathbb{Z}\_p$ for representations with $p$-small weights},
     booktitle = {Cohomology of Siegel varieties},
     editor = {Mokrane, Abdellah and Polo, Patrick and Tilouine, Jacques},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {280},
     year = {2002},
     pages = {97-135},
     zbl = {1035.17030},
     mrnumber = {1944175},
     language = {en},
     url = {http://www.numdam.org/item/AST_2002__280__97_0}
}
Polo, Patrick; Tilouine, Jacques. Bernstein-Gelfand-Gelfand complexes and cohomology of nilpotent groups over $\mathbb{Z}_p$ for representations with $p$-small weights, in Cohomology of Siegel varieties, Astérisque, no. 280 (2002), pp. 97-135. http://www.numdam.org/item/AST_2002__280__97_0/

[1] H. H. Andersen, A new proof of old character formulas, pp. 193-207 in: Invariant theory, Contemporary Math., Vol. 88 (R. Fossum, W. Haboush, M. Hochster, V. Lakshmibai eds.), Amer. Math. Soc., 1989. | Article | MR 999977 | Zbl 0701.20023

[2] M. Atiyah, I. G. Macdonald, Introduction to commutative algebra, Addison-Wesley, 1969. | MR 242802 | Zbl 0175.03601

[3] I. N. Bernstein, I. M. Gelfand, S. I. Gelfand, Differential operators on the base affine space and a study of 𝐠-modules, in Lie Groups and their Representations, ed. I. M. Gelfand, Proc. Conf. Budapest 1971, Adam Hilger Publ., 1975. | MR 578996 | Zbl 0338.58019

[4] A. Borel, J. Tits, Homomorphismes "abstraits" de groupes algébriques simples, Annals Math. 97 (1973), 499-571. | Article | MR 316587 | Zbl 0272.14013

[5] N. Bourbaki, Groupes et Algèbres de Lie, Chap. VII-VIII, Hermann, 1975. | MR 453824 | Zbl 0329.17002

[6] K. S. Brown, E. Dror, The Artin-Rees property and homology, Israel J. Math., 22 (1975), 93-109. | Article | MR 389980 | Zbl 0321.18010

[7] F. Bruhat, J. Tits, Groupes réductifs sur un corps local II, Publ. Math. IHES, 60 (1984), 5-184. | Article | Numdam

[8] R. Carter, G. Lusztig, On the modular representations of the general linear and symmetric groups, Math. Z., 136 (1974), 193-242. | Article | MR 354887 | Zbl 0298.20009

[9] B. Cenkl, R. Porter, Nilmanifolds and associated Lie algebras over the integers, Pacific J. Math., 193 (2000), 5-29. | Article | MR 1748179 | Zbl 1037.22015

[10] C. W. Curtis, Noncommutative extensions of Hilbert rings, Proc. Amer. Math. Soc, 4 (1953), 945-955. | Article | MR 59254 | Zbl 0052.26704

[11] M. Demazure, Schémas en groupes réductifs, Bull. Soc. math. France, 93 (1965), 369-413. | Article | Numdam | MR 197467 | Zbl 0163.27402

[12] M. Demazure, Invariants symétriques entiers des groupes de Weyl et torsion, Invent. math., 21 (1973), 287-301. | Article | MR 342522 | Zbl 0269.22010

[13] J. Dixmier, Algèbres enveloppantes, Gauthier-Villars, 1974. | MR 498737 | Zbl 0308.17007

[14] S. Donkin, On the Noetherian property in endomorphism rings of certain comodules, J. Algebra, 70 (1981), 394-419. | Article | MR 623816 | Zbl 0464.16007

[15] S. Donkin, Rational representations of algebraic groups, Lecture Notes in Maths. 1140, Springer-Verlag, 1985. | MR 804233 | Zbl 0586.20017

[16] G. Faltings, C. L. Chai, Degeneration of abelian varieties, Springer-Verlag, 1990. | Article | MR 1083353 | Zbl 0744.14031

[17] E. M. Friedlander, B. J. Parshall, Modular representation theory of Lie algebras, Amer. J. Math., 110 (1988), 1055-1094. | Article | MR 970120 | Zbl 0673.17010

[18] W. Fulton, J. Harris, Representation theory (a first course), Springer-Verlag, 1994. | MR 1153249 | Zbl 0744.22001

[19] H. Garland, J. Lepowsky, Lie algebra homology and the MacDonald-Kac formulas, Invent math., 34 (1976), 37-76. | Article | MR 414645 | Zbl 0358.17015

[20] L. Grünenfelder, On the homology of filtered and graded rings, J. Pure Appl. Algebra, 14 (1979), 21-37. | Article | MR 515484 | Zbl 0394.20040

[21] Ph. Hall, Nilpotent groups, Canadian Math. Congress, Edmonton 1957, reprinted pp. 417-462 in Collected works of Philip Hall, Oxford Univ. Press, 1988. | MR 986732

[22] B. Hartley, Powers of the augmentation ideal in group rings of infinite nilpotent groups, J. London Math. Soc. (2), 25 (1982), 43-61. | Article | MR 645864 | Zbl 0451.20005

[23] B. Hartley, Topics in the theory of nilpotent groups, pp. 61-120 in Group Theory. Essays for Philip Hall, Academic Press, 1984. | MR 780568 | Zbl 0555.20025

[24] J. E. Humphreys, Introduction to Lie algebras and representation theory, Springer-Verlag, 1972. | Article | MR 323842 | Zbl 0447.17001 | Zbl 0254.17004

[25] J. E. Humphreys, Conjugacy classes in semisimple algebraic groups, Amer. Math. Soc., 1995. | Zbl 0834.20048

[26] J. C. Jantzen, Darstellungen halbeinfacher Gruppen und kontravariante Formen, J. Reine Ang. Math., 290 (1977), 117-141. | MR 432775 | Zbl 0342.20022

[27] J. C. Jantzen, Moduln mit einem höchsten Gewicht, Lecture Notes in Maths. 750, Springer-Verlag, 1979. | MR 552943 | Zbl 0426.17001

[28] J. C. Jantzen, Representations of algebraic groups, Academic Press, 1987. | MR 899071 | Zbl 0654.20039

[29] J. C. Jantzen, Representations of Lie algebras in prime characteristic, pp. 185-235 in: Representation theories and algebraic geometry (Montreal 1997), A. Broer ed., Kluwer, 1998. | Article | MR 1649627 | Zbl 0974.17022

[30] S. A. Jennings, The group ring of a class of infinite nilpotent groups, Can. J. Math., 7 (1955), 169-187. | Article | MR 68540 | Zbl 0066.01302

[31] V. Kac, B. Weisfeiler, Coadjoint action of a semi-simple algebraic group and the center of the enveloping algebra in characteristic p , Indag. Math., 38 (1976), 136-151. | Article | MR 417308 | Zbl 0324.17001

[32] M. A. Knus, On the enveloping algebra and the descending central series of a Lie algebra, J. Algebra, 12 (1969), 335-338. | Article | MR 238914 | Zbl 0177.05601

[33] B. Kostant, Lie algebra cohomology and the generalized Borel-Weil theorem, Ann. Math., 74 (1961), 329-387. | Article | MR 142696 | Zbl 0134.03501

[34] B. Kostant, Groups over , pp. 90-98 in: Algebraic groups and their discontinuous subgroups, Proc. Symp. Pure Math. IX (A. Borel, G.D. Mostow eds.), Amer. Math. Soc., 1966. | Article | MR 207713 | Zbl 0199.06903

[35] L. A. Lambe, S. B. Priddy, Cohomology of nilmanifolds and torsion-free nilpotent groups, Trans. A.M.S., 273 (1982), 39-55. | Article | MR 664028 | Zbl 0507.22008

[36] M. Lazard, Sur les groupes nilpotents et les anneaux de Lie, Ann. Éc. Norm. Sup. (3ème série), 71 (1954), 101-190. | Article | Numdam | MR 88496 | Zbl 0055.25103

[37] J. Lepowsky, A generalization of the Bernstein-Gelfand-Gelfand resolution, J. Algebra, 49 (1977), 496-511. | Article | MR 476813 | Zbl 0381.17006

[38] J. W. Milnor, J. C. Moore, On the structure of Hopf algebras, Ann. Math., 81 (1965), 211-264. | Article | MR 174052 | Zbl 0163.28202

[39] A. Mokrane, J. Tilouine, Cohomology of Siegel varieties with p-adic integral coefficients and applications, this volume. | Zbl 1078.11037

[40] C. Năstăsescu, F. Van Oystaeyen, Graded and filtered rings and modules, Lecture Notes in Maths. 758, Springer-Verlag, 1979. | MR 551625 | Zbl 0418.16001

[41] Y. Nouazé, P. Gabriel, Idéaux premiers de l'algèbre enveloppante d'une algèbre de Lie nilpotente, J. Algebra, 6 (1967), 77-99. | Article | MR 206064 | Zbl 0159.04101

[42] D. S. Passman, The algebraic structure of group rings, Wiley, 1977. | MR 470211 | Zbl 0368.16003

[43] P. F. Pickel, Rational cohomology of nilpotent groups and Lie algebras, Comm. Algebra, 6 (1978), 409-419. | Article | MR 491902 | Zbl 0403.20031

[44] P. Polo, paper in preparation.

[45] D. Quillen, On the associated graded ring of a group ring, J. Algebra, 10 (1968), 411-418. | Article | MR 231919 | Zbl 0192.35803

[46] A. Rocha-Caridi, Splitting criteria for 𝔤-modules induced from a parabolic and the Bernstein-Gelfand-Gelfand resolution of a finite dimensional, irreducible 𝔤 -module, Trans. A.M.S., 262 (1980), 335-366. | MR 586721 | Zbl 0449.17008

[47] G. Sjödin, On filtered modules and their associated graded modules, Math. Scand., 33 (1973), 229-249. | Article | MR 364351 | Zbl 0283.16018

[48] T. A. Springer, Linear algebraic groups (2nd edition), Birkhäuser, 1998. | Article | MR 1642713 | Zbl 0927.20024

[49] R. Steinberg, Lectures on Chevalley groups, Yale University lecture notes, 1968. | MR 466335 | Zbl 1196.22001

[50] R. Steinberg, Regular elements of semi-simple algebraic groups, Publ. Math. IHES, 25 (1965), 49-80. | Article | Numdam | MR 180554

[51] M. Suzuki, Group Theory I, Springer-Verlag, 1982. | Article | MR 648772 | Zbl 0472.20001

[52] M. Vergne, Cohomologie des algèbres de Lie nilpotentes. Application à l'étude de la variété des algèbres de Lie nilpotentes, Bull. Soc. math. France, 98 (1970), 81-116. | Article | Numdam | MR 289609 | Zbl 0244.17011